RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 120, Number 1  


Exact solutions of the Liouville equation in multidimensional spaces
V. M. Zhuravlev
3
New example of a nonlinear hyperbolic equation possessing integrals
A. V. Zhiber, V. V. Sokolov
20
Noncanonical time transformations relating finite-dimensional integrable systems
A. V. Tsiganov
27
Finite-dimensional analogues of the string $s\leftrightarrow t$ duality and the pentagon equation
I. G. Korepanov, S. Saito
54
The regional strategy in the asymptotic expansion of two-loop vertex Feynman diagrams
V. A. Smirnov, E. R. Rakhmetov
64
Vacuum energy induced by a singular magnetic vortex
A. Yu. Babanskii, Yu. A. Sitenko
72
Nonperturbative effective action of the $N=1$ supersymmetric Yang–Mills theory
P. I. Pronin, K. V. Stepanyantz
82
The reduced semiclassical description method
A. A. Lobashev, N. N. Trunov
99
Discrete levels in the continuum and tunneling
Ch. S. Kim, A. M. Satanin
116
On a nonideal Bose gas model
M. Corgini, D. P. Sankovich, N. I. Tanaka
130
Use of the Bogoliubov method of compensating “dangerous” diagrams to investigate magnetic superconductors
E. R. Alaberdin, A. A. Vikhoreva, A. M. Savchenko, M. B. Sadovnikova
144
Energy flows of gravitational waves
D. E. Burlankov, A. M. Samochadin
168
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019